| Model Number |
1002833 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that six infusion sets exhibited a blockage at the coupling housing connection during setup on (b)(6) 2026, preventing insulin flow into the infusion set despite insulin flowing through the tubing.
Additional Manufacturer Narrative
Initial 1 of 6.E1: name : tandem.Country: united states of america.(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.